JournalsggdVol. 1, No. 3pp. 301–309

The ℓ<sup>2</sup>-cohomology of hyperplane complements

  • Michael W. Davis

    Ohio State University, Columbus, USA
  • Tadeusz Januszkiewicz

    Polskiej Akademii Nauk, Warszawa, Poland
  • Ian J. Leary

    University of Southampton, UK
The ℓ<sup>2</sup>-cohomology of hyperplane complements cover
Download PDF

Abstract

We compute the ℓ2-Betti numbers of the complement of a finite collection of affine hyperplanes in ℂn. At most one of the ℓ2-Betti numbers is nonzero.

Cite this article

Michael W. Davis, Tadeusz Januszkiewicz, Ian J. Leary, The ℓ<sup>2</sup>-cohomology of hyperplane complements. Groups Geom. Dyn. 1 (2007), no. 3, pp. 301–309

DOI 10.4171/GGD/14